MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER
Catalog Number 998806
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that before the ureteral stricture dilation surgery, when the ureteral stricture balloon dilation catheter was opened and ready for use, it was obvious that the pressure pump gauge was broken.The pressure value did not change after slowly increasing the pressure.Per follow up information received via ibc on 18apr2025, stated that the balloon had been used on patients, but at that time, due to a leak in the pump, there was no significant impact on patients, health care professionals, or others.However, there had been several cases of this situation, and the head nurse and surgeon in the operating room had asked us to give an explanation of the product quality.Lot#bmjnfm09 and lot#unk.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned video sample noted one opened (without original packaging), used balloon dilation catheter.Visual inspection of the sample noted that the balloon dilation catheter connected to the pressure pump gauge and leakage was observed, unable to verify where the breakage was located.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Correction: d,h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® X-FORCE® BALLOON DILATION CATHETER
Common Device Name
BALLOON DILATION CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21926076
Report Number1018233-2025-03088
Device Sequence Number12940324
Product Code EZN
UDI-Device Identifier10801741052771
UDI-Public(01)10801741052771(11)220201(17)260430(10)BMJNFM09
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K050875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number998806
Device Lot NumberBMJNFM09
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown